# SDR ASAA201905319492

- Difficulty date: May 27, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 40,763 hours, 12,151 cycles
- Engine: Cfmint CFM567B27
- Engine time: 43,661 hours, 13,447 cycles
- System (JASC): 7250 · Turbine Section
- Part: Engine
- Part number: 000
- Part serial: 000
- Condition: Cracked
- Location: Right
- Part time: 43,661 hours, 13,447 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78472022 AT STAGE 1 LPT INSPECTION FOUND 1 FULL CRACK, 1 HOLE .0267 INCH SQUARE, 4 MULTI CRACKS (ON 1 AIRFOIL) AND 4 RADIAL CRACKS (ON 1 AIRFOIL) PER AMM 72-00-00-200-811-F00 FIG. 634. CONTINUE IN SERVICE LIMIT OF 25 CYCLES FOR #2 EMG. ESN 894227. REF. LP 11707358 GOR REINSPECT. GROUNDED - YES. #2 ENG ESN 894227 WAS REMOVED. LPT DAMAGE INDICATIONS TRANSFERRED TO SHOP W/O 455276. PLT CLEARED.
